Vol. 11, No. 10, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Tate cycles on some unitary Shimura varieties mod $p$

David Helm, Yichao Tian and Liang Xiao

Complex conjugation and Shimura varieties

Don Blasius and Lucio Guerberoff

A subspace theorem for subvarieties

Min Ru and Julie Tzu-Yueh Wang

Variation of anticyclotomic Iwasawa invariants in Hida families

Francesc Castella, Chan-Ho Kim and Matteo Longo

Effective nonvanishing for Fano weighted complete intersections

Marco Pizzato, Taro Sano and Luca Tasin

Generalized Kuga–Satake theory and good reduction properties of Galois representations

Stefan Patrikis

Remarks on the arithmetic fundamental lemma

Chao Li and Yihang Zhu